| Model Number |
DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a luxation repair surgery the implant slipped out of the prepared channel in the bone.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.Visual inspection identified that the anchor and needles were not returned with the device.The blue suture was cut, and the driver did not have any issues.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and excessive force used during suture passing/tightening /tensioning.